Alert archive / Minnesota / Fire Weather Watches in 2021
Fire Weather Watch 7, NWS Grand Forks, ND
NWS Grand Forks, ND issued this fire weather watch at Jun 6, 2021, 11:23 AM CDT for 14 counties in Minnesota. It took effect at Jun 7, 2021, 11:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 6, 2021, 11:23 AM CDT (16:23 UTC)
- In effect from
- Jun 7, 2021, 11:00 AM CDT
- Expired
- Jun 7, 2021, 3:44 AM CDT
- In force
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 114 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 4.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
988 WWUS83 KFGF 061623 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 1123 AM CDT Sun Jun 6 2021 NDZ006>008-014>016-024-026>030-038-039-054-070200- /O.CON.KFGF.FW.W.0011.210606T1700Z-210607T0200Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Western Walsh- 1123 AM CDT Sun Jun 6 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF EASTERN NORTH DAKOTA... * AFFECTED AREA...In North Dakota...Fire Weather Zones 006... 007...008...014...015...016...024...026...027...028...029... 030... 038...039 and 054. * TIMING...This afternoon and Evening. * WINDS...West 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 23 percent. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ MNZ001>009-013>017-022>024-027-028-080100- /O.NEW.KFGF.FW.A.0007.210607T1600Z-210608T0100Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker- 1123 AM CDT Sun Jun 6 2021 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LOW HUMIDITY AND DRY FUELS FOR MOST OF NORTHWEST MINNESOTA... The National Weather Service in Grand Forks has issued a Fire Weather Watch for low humidity and dry fuels, which is in effect from Monday morning through Monday evening. * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 003...004...005...006...007...008...009...013...014...015... 016... 017...022...023...024...027 and 028. * TIMING...Monday morning through Monday evening. * WINDS...Southeast 10 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 21 percent. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
583 WWUS83 KFGF 070205 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 905 PM CDT Sun Jun 6 2021 NDZ006>008-014>016-024-026>030-038-039-054-070315- /O.EXP.KFGF.FW.W.0011.000000T0000Z-210607T0200Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Western Walsh- 905 PM CDT Sun Jun 6 2021 ...RED FLAG WARNING HAS EXPIRED FOR NORTHEASTERN NORTH DAKOTA... Winds continue to diminish this evening and relative humidity values are starting to come up. The Red Flag Warning has been allowed to expire. $$ MNZ001>009-013>017-022>024-027-028-080100- /O.CON.KFGF.FW.A.0007.210607T1600Z-210608T0100Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker- 905 PM CDT Sun Jun 6 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LOW HUMIDITY AND DRY FUELS FOR MOST OF NORTHWEST MINNESOTA... * AFFECTED AREA...In Minnesota...Fire Weather Zones 001...002... 003...004...005...006...007...008...009...013...014...015... 016... 017...022...023...024...027 and 028. * TIMING...Monday morning through Monday evening. * WINDS...Southeast 10 to 15 mph. * RELATIVE HUMIDITY...As low as 22 percent. * IMPACTS...Any fires that ignite will spread rapidly and become difficult to control or suppress. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
301 WWUS83 KFGF 070844 RFWFGF URGENT - FIRE WEATHER MESSAGE National Weather Service Grand Forks ND 344 AM CDT Mon Jun 7 2021 MNZ001>009-013>017-022>024-027-028-070945- /O.CAN.KFGF.FW.A.0007.210607T1600Z-210608T0100Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker- 344 AM CDT Mon Jun 7 2021 ...FIRE WEATHER WATCH IS CANCELLED FOR NORTHWEST AND WEST CENTRAL MINNESOTA... The National Weather Service in Grand Forks has cancelled the Fire Weather Watch. This was due to winds expected to remain under 20 mph. Despite the lighter winds, very dry conditions will be present today with RH values dipping into the upper 10s to mid 20s percent range. Therefore, near critical fire weather conditions are still expected for northwest and west-central Minnesota. $$ CJ
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this fire weather watch went out at Jun 6, 9:50 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 6, 9:50 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
950 AM CDT Sun Jun 6 2021
.UPDATE...
Issued at 950 AM CDT Sun Jun 6 2021
There is still a small line of showers with isolated thunder from
Ada to Warroad in Minnesota. This has been decreasing in size, but
may hold together for another hour or two. This is out ahead of
the surface cold front, which appears to be located just west of
the Red River Valley. There is still quite a bit of cloud cover
across the FA, but this should thin out through the day as well.
By afternoon, there will still be a period of gusty west winds and
low humidity, mainly across eastern North Dakota. Therefore the
Red Flag Warning area still looks good. Any afternoon showers and
storms from Elbow Lake to Bemidji now look like they will either
form east of the FA or maybe not at all.
UPDATE Issued at 711 AM CDT Sun Jun 6 2021
Main 500 mb short lifting north into Manitoba and with it most of
the convection. There remains a narrow zone of
showers/thunderstorms moving northeast into eastern ND from
Cavalier to Niagara to Jamestown. This has maintained itself the
last 1-2 hours, when CAMs indicated it would dissipate. So did
update pop grids to add chc of t-storms thru mid to late morning
as band moves northeast. This band is out ahead of the cold front
which will move into the RRV later this morning/early aftn.
&&
.SHORT TERM...(Today through Monday)
Issued at 352 AM CDT Sun Jun 6 2021
As anticipated area of convection moved from eastern Montana and
into western, north central, central and northeastern ND
overnight. Area of severe wind gusts ahead of the band of storms
has weakened a bit as it moves into a bit more stable airmass and
worked over airmass in Pembina ND county. Lingering showers and
t-storms will move northeast and mostly out of NE ND by 14z. Wind
shift/cold front will move into the red river valley midday and
then extend from near Bemidji to Elbow Lake at 22z. 22z-23z will
see a narrow line of storms form and this may affect the far SE
fcst area before front moves out of the area by 00z.
Behind the front, look for gusty west-northwest winds over 30 kts
in the Devils Lake basin and dew points will fall into the upper
30s and 40s Pembina to Valley City and west. A bit cooler today
with highs behind the front 80 to 85 and RH values 23 to 27
percent range. Given wind gusts and mid 20s RH will upgrade fire
weather watch to red flag warning for most of the watch area.
Mainly clear tonight and then increasing clouds Monday as the next
short wave lifts north and northeast. Sfc boundary will lift north
as well with south-southeast winds to 25 kts and dew pts climbing
to near 60 in SE ND by 00z Tues. SPC has area in slight risk near
the boundary for late day Monday/Monday evening. Placement of this
boundary and how fast it returns north is uncertain at this time.
.LONG TERM...(Monday night through Saturday)
Issued at 352 AM CDT Sun Jun 6 2021
Theme of the long term is that an upper ridge will build into the
Upper Midwest as 500 mb trough is over the Rockies. This will
bring a south-southwest flow into the area with short waves moving
into western or central ND and combining with enough instability
and dew pts in the low to mid 60s to generate periodic chances for
thunderstorms. After Monday evening, next main storm chance is
Wednesday and Friday.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 711 AM CDT Sun Jun 6 2021
Wind direction all over the place to start the day due to
north-northeast outflow winds into NE ND and central ND. NNE
winds at DVL/GFK may never turn back south but instead go WNW as
the front moves through. Fargo airport area more uncertain as
chance north wind outflow reaches the airport but also chance it
doesnt and remains west. If so the winds will be south then turn
WNW mid afternoon. Bemidji area more stable SSW winds then NW late
today. Gusts at times DVL basin 30 kts. Cloud cover bases VFR.
&&
.FIRE WEATHER...
Issued at 352 AM CDT Sun Jun 6 2021
Cold front will move southeast and be near Hallock-Grand Forks-
Valley City at 17z and then push east after. Airmass will dry out
behind it with dew pts falling into the upper 30s and 40s behind
it, with driest airmass in Devils Lake area. RH values despite
cooler temps will be in the mid 20s and enough wind with gusts
over 30kts to create critical fire conditions from Pembina to
Grand Forks to Valley City and west.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Red Flag Warning until 9 PM CDT this evening for NDZ006>008-
014>016-024-026>030-038-039-054.
MN...None.
UPDATE...Godon
SHORT TERM...Riddle
LONG TERM...Riddle
AVIATION...Riddle
FIRE WEATHER...RiddleHazardous weather outlook, Jun 6, 7:25 AM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 725 AM CDT Sun Jun 6 2021 NDZ006>008-014>016-024-026>030-038-039-054-071230- Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Western Walsh- 725 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Critical fire weather conditions expected this afternoon and evening due to gusty winds and low humidity values. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms will exist almost daily. The coverage and intensity of thunderstorms each day is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ049-052-053-071230- Ransom-Sargent-Richland- 725 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Near critical fire weather conditions are expected mid to late afternoon and early evening behind a cold front moving thru the area. West to northwest winds will gust to 25 mph and humidity values will lower to around 30 percent. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms will exist almost daily. The coverage and intensity of thunderstorms each day is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. MNZ001>009-013>017-022>024-027>032-040-071230- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant- 725 AM CDT Sun Jun 6 2021 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...Today and Tonight A few thunderstorms are possible today ahead of a cold front. A strong or severe storm is possible from Bemidji to Wadena between 3 pm and 6 pm. .DAYS TWO THROUGH SEVEN...Monday through Saturday Chances for thunderstorms will exist almost daily. The coverage and intensity of thunderstorms each day is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. dtr
In the hours before
Local storm report, Jun 6, 9:13 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
913 AM CDT SUN JUN 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND GST LEEDS 48.29N 99.44W
06/06/2021 M78 MPH BENSON ND DEPT OF HIGHWAYS
REPORT BY ND DOT SENSOR.
&&Local storm report, Jun 6, 9:14 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND FORKS ND
914 AM CDT SUN JUN 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND GST 5 N ADAMS 48.49N 98.07W
06/06/2021 M63 MPH WALSH ND MESONET
VIA NDAWN.
0235 AM TSTM WND GST 1 WSW CANDO 48.48N 99.23W
06/06/2021 M67 MPH TOWNER ND AWOS
AWOS STATION K9D7 CANDO AP ND.
0235 AM TSTM WND GST 1 WSW CANDO 48.48N 99.23W
06/06/2021 M67 MPH TOWNER ND AWOS
AWOS STATION K9D7 CANDO AP ND.
0245 AM TSTM WND GST 7 E PERTH 48.71N 99.30W
06/06/2021 M68 MPH TOWNER ND MESONET
VIA NDAWN.
0244 AM TSTM WND GST 2 W DEVILS LAKE 48.12N 98.92W
06/06/2021 M66 MPH RAMSEY ND AWOS
AWOS STATION KDVL DEVILS LAKE AP ND.
0255 AM TSTM WND GST 1 SW DEVILS LAKE 48.10N 98.90W
06/06/2021 M61 MPH RAMSEY ND MESONET
MESONET STATION DW5459 DEVILS LAKE ND.
0322 AM TSTM WND GST 3 NW EDMORE 48.44N 98.50W
06/06/2021 M60 MPH RAMSEY ND MESONET
VIA NDAWN.
1200 AM HAIL SAINT THOMAS 48.62N 97.45W
06/06/2021 M1.00 INCH PEMBINA ND PUBLIC
PICTURE OF HAIL. RELAYED VIA SOCIAL MEDIA.
0714 PM TSTM WND GST 1 W WALES 48.89N 98.62W
06/05/2021 M56 MPH CAVALIER ND MESONET
VIA NDAWN.
0246 AM TSTM WND GST 4 SW CLYDE 48.73N 98.96W
06/06/2021 M66 MPH CAVALIER ND MESONET
VIA NDAWN.
0325 AM TSTM WND GST 1 W MILTON 48.63N 98.07W
06/06/2021 M62 MPH CAVALIER ND MESONET
0205 AM TSTM WND GST BAKER 48.17N 99.65W
06/06/2021 M51 MPH BENSON ND MESONET
NDAWN STATION MEASUREMENT.
0215 AM TSTM WND GST 2 N MADDOCK 47.99N 99.53W
06/06/2021 M58 MPH BENSON ND MESONET
NDAWN.
0218 AM TSTM WND GST 2 N MADDOCK 47.99N 99.53W
06/06/2021 M66 MPH BENSON ND MESONET
VIA NDAWN.
0238 AM TSTM WND GST LEEDS 48.29N 99.44W
06/06/2021 M78 MPH BENSON ND DEPT OF HIGHWAYS
REPORT BY ND DOT SENSOR.
&&Local storm report, Jun 6, 10:24 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1024 AM CDT SUN JUN 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 5 SW WEBSTER 48.22N 98.94W
06/06/2021 RAMSEY ND BROADCAST MEDIA
6 INCH DIAMETER TREES WERE BLOWN DOWN, AN
AWNING WAS BROKEN OFF A CAMPER, AND A
WINDSHIELD WAS DAMAGED AT DRY LAKE
CAMPGROUND.
&&Local storm report, Jun 6, 10:45 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND FORKS ND
1045 AM CDT SUN JUN 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND GST 5 N ADAMS 48.49N 98.07W
06/06/2021 M63 MPH WALSH ND MESONET
VIA NDAWN.
0235 AM TSTM WND GST 1 WSW CANDO 48.48N 99.23W
06/06/2021 M67 MPH TOWNER ND AWOS
AWOS STATION K9D7 CANDO AP ND.
0235 AM TSTM WND GST 1 WSW CANDO 48.48N 99.23W
06/06/2021 M67 MPH TOWNER ND AWOS
AWOS STATION K9D7 CANDO AP ND.
0245 AM TSTM WND GST 7 E PERTH 48.71N 99.30W
06/06/2021 M68 MPH TOWNER ND MESONET
VIA NDAWN.
0235 AM TSTM WND DMG 5 SW WEBSTER 48.22N 98.94W
06/06/2021 RAMSEY ND BROADCAST MEDIA
6 INCH DIAMETER TREES WERE BLOWN DOWN, AN
AWNING WAS BROKEN OFF A CAMPER, AND A
WINDSHIELD WAS DAMAGED AT DRY LAKE
CAMPGROUND.
0244 AM TSTM WND GST 2 W DEVILS LAKE 48.12N 98.92W
06/06/2021 M66 MPH RAMSEY ND AWOS
AWOS STATION KDVL DEVILS LAKE AP ND.
0255 AM TSTM WND GST 1 SW DEVILS LAKE 48.10N 98.90W
06/06/2021 M61 MPH RAMSEY ND MESONET
MESONET STATION DW5459 DEVILS LAKE ND.
0322 AM TSTM WND GST 3 NW EDMORE 48.44N 98.50W
06/06/2021 M60 MPH RAMSEY ND MESONET
VIA NDAWN.
1200 AM HAIL SAINT THOMAS 48.62N 97.45W
06/06/2021 M1.00 INCH PEMBINA ND PUBLIC
PICTURE OF HAIL. RELAYED VIA SOCIAL MEDIA.
0714 PM TSTM WND GST 1 W WALES 48.89N 98.62W
06/05/2021 M56 MPH CAVALIER ND MESONET
VIA NDAWN.
0246 AM TSTM WND GST 4 SW CLYDE 48.73N 98.96W
06/06/2021 M66 MPH CAVALIER ND MESONET
VIA NDAWN.
0325 AM TSTM WND GST 1 W MILTON 48.63N 98.07W
06/06/2021 M62 MPH CAVALIER ND MESONET
0205 AM TSTM WND GST BAKER 48.17N 99.65W
06/06/2021 M51 MPH BENSON ND MESONET
NDAWN STATION MEASUREMENT.
0215 AM TSTM WND GST 2 N MADDOCK 47.99N 99.53W
06/06/2021 M58 MPH BENSON ND MESONET
NDAWN.
0218 AM TSTM WND GST 2 N MADDOCK 47.99N 99.53W
06/06/2021 M66 MPH BENSON ND MESONET
VIA NDAWN.
0238 AM TSTM WND GST LEEDS 48.29N 99.44W
06/06/2021 M78 MPH BENSON ND DEPT OF HIGHWAYS
REPORT BY ND DOT SENSOR.
&&Special weather statement, Jun 6, 10:51 AM CDT, 32 minutes before
Special Weather Statement National Weather Service Grand Forks ND 1051 AM CDT Sun Jun 6 2021 MNZ001>009-013>017-022>024-027>032-040-070100- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, and Barrett 1051 AM CDT Sun Jun 6 2021 ...NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON... Relative humidity values will drop to between 25 and 30 percent along with westerly winds gusting up to 30 mph before tapering off this evening. Given the extremely dry fuels, near critical fire weather conditions are expected for the afternoon and early evening hours. Any fire that does develop has the potential to quickly spread. The primary time frame of increased risk today is from Noon CDT to 8 PM CDT.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:47 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 58 min |
| Jun 5, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 16 min |
| Jun 5, 10:04 PM CDT | Special Weather Statement | FGF | Kittson | 41 min |
| Jun 6, 12:48 AM CDT | Special Weather Statement | FGF | Roseau | 57 min |
| Jun 6, 3:24 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 66 min |
Nearby
Fire Weather Watches in Minnesota, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.